# SDR QXEA2009012700049

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LIGHT CORROSION IN CTR OF CLAWS ON LT INBD SEAT TRACK FROM STA X734 TO X744.  BLENDED CORROSION FROM LT INBOARD SEAT TRACK AT STA X734- X744, MAX MATERIAL REMOVED .013 INCH.  BLEND IS WITHIN LIMITS OF RD 8/4-53-884.  HFEC IAW NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED TRACK IAW RD 8/4-53-884 AND SRM 51-21-10.
